Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bleeding after sex, lasting for days, tightness above pubic bone, get light periods. What could the cause be?

Hi, I am 36, in a relationship, the last 3-4 months I have noticed that I experience spotting after sex (during mid-cycle usually). But it is getting gradually worse, this month (5 days after ovulation ) I had more blood than usual (the bleeding has lasted 2 days now) and have a tightness/discomfort/slight cramping above my pubic bone. This time it the bleeding occurred during sex in the morning (also intimate for a long time the night before - could this be the reason for the bleeding?). I don t think I am pregnant (hope not) as I observed signs of ovulation 5 days before this. I usually get very light periods that only last about 3-4 days, but painful. I am very shy of examinations, so going to a doctor is out of the question for now. Any help would be much appreciated! Thank you
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
post coital bleeding is may be an early sign of cervical cancer. consult gynecologist get pap smear done. dont feel shy about this.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor